# SDR HYIA202001032001

- Difficulty date: December 26, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 36,306 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED SOMETHING BURNING AFTER TURNING WEATHER RADAR ON. SMALL WHIFF OF SMOKE FROM BEHIND INSTRUMENT PANEL WHICH WENT AWAY, BUT SMELL PERSISTED. WEATHER RADAR DISPLAY DOES NOT WORK. MAINTENANCE INSPECTED FOR BURNT WIRES AND COULD NOT FIND DEFECT, SYSTEM WAS PLACED ON ME-, DETERMINED TO BE A FAILED WEATHER RADAR DISPLAY.
